# SDR ASAA2014021607450

- Difficulty date: February 16, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 64,887 hours, 42,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FOREFLAP HAS A DENT & DELAMINATED AREA ON UPPER SIDE APPROXIMATELY 40" FROM INBD END.  ACFT GROUNDED.  REPAIRED LEFT OTBD FOREFLAP DENT & DELAMINATED AREA ON UPPER SIDE APPROXIMATELY 40" FROM INBD END IAW SRM 51-70-10, R & R.
